Alert archive / Arizona / Red Flag Warnings in 2020
Red Flag Warning 12, NWS Las Vegas, NV
NWS Las Vegas, NV issued this red flag warning at Jun 11, 2020, 2:34 PM MST for Mohave County, Arizona. It took effect at Jun 13, 2020, 11:00 AM MST. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 11, 2020, 2:34 PM MST (21:34 UTC)
- In effect from
- Jun 13, 2020, 11:00 AM MST
- Expired
- Jun 13, 2020, 7:00 PM MST
- In force
- 8 hr
- Issued by
- NWS Las Vegas, NV
County Mohave County, AZ
The radar
The Las Vegas radar (KESX), 102 km from the middle of the area, began a volume at 21:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Las Vegas, NV (KVEF), launched 12:00Z, 9.6 hours before the alert went out and 177 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 4530 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 1 m²/s²
- 0-3 km storm-relative helicity
- 30 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
448 WWUS85 KVEF 112134 RFWVEF URGENT - FIRE WEATHER MESSAGE National Weather Service Las Vegas NV 234 PM PDT Thu Jun 11 2020 AZZ102-121100- /O.UPG.KVEF.FW.A.0005.200612T1800Z-200613T0400Z/ /O.NEW.KVEF.FW.W.0011.200612T1800Z-200613T0400Z/ /O.UPG.KVEF.FW.A.0006.200613T1800Z-200614T0200Z/ /O.NEW.KVEF.FW.W.0012.200613T1800Z-200614T0200Z/ Northwest Deserts/Northwest Plateau- 234 PM MST Thu Jun 11 2020 ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 9 PM MST FRIDAY FOR STRONG WINDS AND LOW RH FOR FIRE WEATHER ZONE 102.. ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 7 PM MST SATURDAY FOR STRONG WINDS AND LOW RH FOR FIRE WEATHER ZONE 102.. The National Weather Service in Las Vegas has issued a Red Flag Warning, which is in effect from 11 AM to 9 PM MST Friday. A Red Flag Warning has also been issued from 11 AM to 7 PM MST Saturday. The Fire Weather Watch is no longer in effect. The Fire Weather Watch is no longer in effect. * AFFECTED AREA...In Arizona...Fire weather zone 102. * TIMING...11 am MST through 9 pm MST Friday and again at 11 am MST Saturday through 7 pm Saturday. * WIND...South wind 20 to 30 mph, gusts 30 to 40 mph. * HUMIDITY...5 to 10 percent. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$ AZZ101-CAZ226-227-229-NVZ460>466-121100- /O.UPG.KVEF.FW.A.0005.200612T1800Z-200613T0400Z/ /O.NEW.KVEF.FW.W.0011.200612T1800Z-200613T0400Z/ Lake Mead NRA/Colorado River-AZ side- Owens Valley/Southern Inyo Forest-Death Valley National Park- Lower Colorado River Valley- Esmeralda and Nye County Deserts/CNC Dispatch- Lincoln County/Ely Dispatch-Nye County Deserts/Las Vegas Dispatch- Sheep Range-Spring Mountains- Clark and SW Lincoln County Deserts/Las Vegas Dispatch- Lake Mead NRA/Colorado River-NV side- 234 PM PDT Thu Jun 11 2020 /234 PM MST Thu Jun 11 2020/ ...RED FLAG WARNING IN EFFECT FROM 11 AM PDT /11 AM MST/ TO 9 PM PDT /9 PM MST/ FRIDAY FOR STRONG WINDS AND LOW RH FOR FIRE WEATHER ZONES 101, 226, 227, 229, 460, 461, 462, 463, 464, 465, AND 466... The National Weather Service in Las Vegas has issued a Red Flag Warning, which is in effect from 11 AM PDT /11 AM MST/ to 9 PM PDT /9 PM MST/ Friday. The Fire Weather Watch is no longer in effect. * AFFECTED AREA...In Arizona...Fire weather zone 101. In California...Fire weather zones 226, 227, and 229. In Nevada... Fire weather zones 460, 461, 462, 463, 464, 465, and 466. * TIMING...11 am PDT through 9 pm PDT Friday. * WIND...South wind 20 to 30 mph, gusts 30 to 40 mph. Gusts as high as 40 to 50 mph in parts of Inyo, Esmeralda, Nye and Lincoln Counties. * HUMIDITY...5 to 10 percent. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$ weather.gov/lasvegas
6 follow-up statements
558 WWUS85 KVEF 120952 RFWVEF URGENT - FIRE WEATHER MESSAGE National Weather Service Las Vegas NV 252 AM PDT Fri Jun 12 2020 AZZ102-121800- /O.EXT.KVEF.FW.W.0011.200612T1800Z-200613T0600Z/ /O.CON.KVEF.FW.W.0012.200613T1800Z-200614T0200Z/ Northwest Deserts/Northwest Plateau- 252 AM MST Fri Jun 12 2020 ...RED FLAG WARNING NOW IN EFFECT FROM 11 AM THIS MORNING TO 11 PM MST THIS EVENING FOR STRONG WINDS AND LOW RH FOR FIRE WEATHER ZONE 102... ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 7 PM MST SATURDAY FOR STRONG WINDS AND LOW RH FOR FIRE WEATHER ZONE 102... * AFFECTED AREA...In Arizona...Fire weather zone 102. * TIMING...11 am MST through 11 pm MST Friday and again at 11 am MST Saturday through 7 pm Saturday. * WIND...South wind 20 to 30 mph, gusts 30 to 40 mph. * HUMIDITY...5 to 10 percent. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$ AZZ101-CAZ226-227-229-NVZ460>466-121800- /O.EXT.KVEF.FW.W.0011.200612T1800Z-200613T0600Z/ Lake Mead NRA/Colorado River-AZ side- Owens Valley/Southern Inyo Forest-Death Valley National Park- Lower Colorado River Valley- Esmeralda and Nye County Deserts/CNC Dispatch- Lincoln County/Ely Dispatch-Nye County Deserts/Las Vegas Dispatch- Sheep Range-Spring Mountains- Clark and SW Lincoln County Deserts/Las Vegas Dispatch- Lake Mead NRA/Colorado River-NV side- 252 AM PDT Fri Jun 12 2020 /252 AM MST Fri Jun 12 2020/ ...RED FLAG WARNING NOW IN EFFECT FROM 11 AM THIS MORNING TO 11 PM THIS EVENING FOR STRONG WINDS AND LOW RH FOR FIRE WEATHER ZONES 101, 226, 227, 229, 460, 461, 462, 463, 464, 465, AND 466... * AFFECTED AREA...In Arizona...Fire weather zone 101. In California...Fire weather zones 226, 227, and 229. In Nevada...Fire weather zones 460, 461, 462, 463, 464, 465, and 466. * TIMING...11 am PDT through 11 pm PDT Friday. * WIND...South wind 20 to 30 mph, gusts 30 to 40 mph. Gusts as high as 40 to 50 mph in parts of Inyo, Esmeralda, Nye and Lincoln Counties. * HUMIDITY...5 to 10 percent. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$ weather.gov/lasvegas
297 WWUS85 KVEF 121805 RFWVEF URGENT - FIRE WEATHER MESSAGE National Weather Service Las Vegas NV 1105 AM PDT Fri Jun 12 2020 AZZ102-130600- /O.CON.KVEF.FW.W.0011.000000T0000Z-200613T0600Z/ /O.CON.KVEF.FW.W.0012.200613T1800Z-200614T0200Z/ Northwest Deserts/Northwest Plateau- 1105 AM MST Fri Jun 12 2020 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 11 PM MST THIS EVENING FOR STRONG WINDS AND LOW RH FOR FIRE WEATHER ZONE 102... ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 7 PM MST SATURDAY FOR STRONG WINDS AND LOW RH FOR FIRE WEATHER ZONE 102... * AFFECTED AREA...In Arizona...Fire weather zone 102. * TIMING...11 am MST through 11 pm MST Friday and again at 11 am MST Saturday through 7 pm Saturday. * WIND...South wind 20 to 30 mph, gusts 30 to 40 mph. * HUMIDITY...5 to 10 percent. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$ AZZ101-CAZ226-227-229-NVZ460>466-130600- /O.CON.KVEF.FW.W.0011.000000T0000Z-200613T0600Z/ Lake Mead NRA/Colorado River-AZ side- Owens Valley/Southern Inyo Forest-Death Valley National Park- Lower Colorado River Valley- Esmeralda and Nye County Deserts/CNC Dispatch- Lincoln County/Ely Dispatch-Nye County Deserts/Las Vegas Dispatch- Sheep Range-Spring Mountains- Clark and SW Lincoln County Deserts/Las Vegas Dispatch- Lake Mead NRA/Colorado River-NV side- 1105 AM PDT Fri Jun 12 2020 /1105 AM MST Fri Jun 12 2020/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 11 PM PDT /11 PM MST/ THIS EVENING FOR STRONG WINDS AND LOW RH FOR FIRE WEATHER ZONES 101, 226, 227, 229, 460, 461, 462, 463, 464, 465, AND 466... * AFFECTED AREA...In Arizona...Fire weather zone 101. In California...Fire weather zones 226, 227, and 229. In Nevada... Fire weather zones 460, 461, 462, 463, 464, 465, and 466. * TIMING...11 am PDT through 11 pm PDT Friday. * WIND...South wind 20 to 30 mph, gusts 30 to 40 mph. Gusts as high as 40 to 50 mph in parts of Inyo, Esmeralda, Nye and Lincoln Counties. * HUMIDITY...5 to 10 percent. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$ weather.gov/lasvegas
207 WWUS85 KVEF 130558 RFWVEF URGENT - FIRE WEATHER MESSAGE National Weather Service Las Vegas NV 1058 PM PDT Fri Jun 12 2020 AZZ102-131800- /O.EXP.KVEF.FW.W.0011.000000T0000Z-200613T0600Z/ /O.CON.KVEF.FW.W.0012.200613T1800Z-200614T0200Z/ Northwest Deserts/Northwest Plateau- 1058 PM MST Fri Jun 12 2020 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 7 PM MST SATURDAY FOR STRONG WINDS AND LOW RH FOR ARIZONA FIRE WEATHER ZONE 102... ...RED FLAG WARNING WILL EXPIRE AT 11 PM MST THIS EVENING FOR STRONG WINDS AND LOW RH FOR FIRE WEATHER ZONE 102... * TIMING...Wind gusts will remain below 30 mph across most of northwest Arizona overnight and Saturday morning but southwest gusts will increase above 35 mph from 11 am Saturday morning through 7 pm Saturday evening. * WIND...South wind 20 to 30 mph, gusts 30 to 40 mph. * HUMIDITY...5 to 10 percent. * IMPACTS...Any fires that develop will likely spread rapidly. PRECAUTIONARY/PREPAREDNESS ACTIONS... Heed all fire restrictions. Outdoor burning is not recommended. && $$ AZZ101-CAZ226-227-229-NVZ460>466-130700- /O.EXP.KVEF.FW.W.0011.000000T0000Z-200613T0600Z/ Lake Mead NRA/Colorado River-AZ side- Owens Valley/Southern Inyo Forest-Death Valley National Park- Lower Colorado River Valley- Esmeralda and Nye County Deserts/CNC Dispatch- Lincoln County/Ely Dispatch-Nye County Deserts/Las Vegas Dispatch- Sheep Range-Spring Mountains- Clark and SW Lincoln County Deserts/Las Vegas Dispatch- Lake Mead NRA/Colorado River-NV side- 1058 PM PDT Fri Jun 12 2020 /1058 PM MST Fri Jun 12 2020/ ...RED FLAG WARNING WILL EXPIRE AT 11 PM PDT /11 PM MST/ THIS EVENING FOR STRONG WINDS AND LOW RH FOR FIRE WEATHER ZONES 101, 226, 227, 229, 460, 461, 462, 463, 464, 465, AND 466... Southwest winds have decreased below 30 mph across most of southern Nevada and southeast California and will continue to abate overnight. Localized downslope winds gusting around 40 mph in the lee of the southern Sierra and Spring Mountains should diminish shortly after midnight. $$ weather.gov/lasvegas
124 WWUS85 KVEF 131001 RFWVEF URGENT - FIRE WEATHER MESSAGE National Weather Service Las Vegas NV 301 AM PDT Sat Jun 13 2020 AZZ102-140200- /O.CON.KVEF.FW.W.0012.200613T1800Z-200614T0200Z/ Northwest Deserts/Northwest Plateau- 301 AM MST Sat Jun 13 2020 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 7 PM THIS EVENING FOR STRONG WINDS AND LOW RH FOR ARIZONA FIRE WEATHER ZONE 102... * TIMING...From 11 am this morning through 7 pm this evening. * WIND...Southwest winds 20 to 30 mph, gusts up to 40 mph. * HUMIDITY...Less than 10 percent. * IMPACTS...Any fires that develop will likely spread rapidly during the afternoon hours. PRECAUTIONARY/PREPAREDNESS ACTIONS... Heed all fire restrictions. Outdoor burning is not recommended. && $$ weather.gov/lasvegas
847 WWUS85 KVEF 132024 RFWVEF URGENT - FIRE WEATHER MESSAGE National Weather Service Las Vegas NV 124 PM PDT Sat Jun 13 2020 AZZ102-140200- /O.CON.KVEF.FW.W.0012.000000T0000Z-200614T0200Z/ Northwest Deserts/Northwest Plateau- 124 PM MST Sat Jun 13 2020 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING FOR STRONG WINDS AND LOW RH FOR ARIZONA FIRE WEATHER ZONE 102... * TIMING...Through 7 pm this evening. * WIND...Southwest winds 20 to 30 mph, gusts up to 40 mph. * HUMIDITY...Less than 10 percent. * IMPACTS...Any fires that develop will likely spread rapidly during the afternoon hours. PRECAUTIONARY/PREPAREDNESS ACTIONS... Heed all fire restrictions. Outdoor burning is not recommended. && $$ NVZ461-140200- /O.NEW.KVEF.FW.A.0007.200616T1800Z-200617T0300Z/ Lincoln County/Ely Dispatch- 124 PM PDT Sat Jun 13 2020 ...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING FOR STRONG WINDS AND LOW RH FOR FIRE WEATHER ZONE 461 IN NEVADA... The National Weather Service in Las Vegas has issued a Fire Weather Watch, which is in effect from Tuesday morning through Tuesday evening. * AFFECTED AREA...In Nevada...Fire weather zone 461. * TIMING...11 AM PDT to 8 PM PDT on Tuesday, June 16. * WIND...Southwest winds 20 to 30 MPH with gusts 35 to 40 MPH. * HUMIDITY...10 to 15 percent. * IMPACTS...any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. && $$ weather.gov/lasvegas
131 WWUS85 KVEF 140156 RFWVEF URGENT - FIRE WEATHER MESSAGE National Weather Service Las Vegas NV 656 PM PDT Sat Jun 13 2020 AZZ102-140300- /O.EXP.KVEF.FW.W.0012.000000T0000Z-200614T0200Z/ Northwest Deserts/Northwest Plateau- 656 PM MST Sat Jun 13 2020 ...RED FLAG WARNING WILL EXPIRE AT 7 PM MST THIS EVENING FOR STRONG WINDS AND LOW RH FOR ARIZONA FIRE WEATHER ZONE 102... Southwest wind gusts will decrease to less than 30 mph across northwest Arizona over the next hour and speeds overnight will be less than 15 mph for most areas. $$ NVZ461-141100- /O.CON.KVEF.FW.A.0007.200616T1800Z-200617T0300Z/ Lincoln County/Ely Dispatch- 656 PM PDT Sat Jun 13 2020 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING FOR STRONG WINDS AND LOW RH FOR FIRE WEATHER ZONE 461 IN NEVADA... * AFFECTED AREA...In Nevada...Fire weather zone 461. * TIMING...11 AM PDT to 8 PM PDT on Tuesday, June 16. * WIND...Southwest winds 20 to 30 MPH with gusts 35 to 40 MPH. * HUMIDITY...10 to 15 percent. * IMPACTS...any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. && $$ weather.gov/lasvegas
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Las Vegas, NV wrote its last area forecast discussion before this red flag warning went out at Jun 11, 11:39 AM MST, 2 hours 55 minutes earlier.
Area forecast discussion, Jun 11, 11:39 AM MST, 2 hours 55 minutes before
Area Forecast Discussion National Weather Service Las Vegas NV 1139 AM PDT Thu Jun 11 2020 .SYNOPSIS...Temperatures today will peak as a high pressure ridge builds into the Four Corners region. Southerly breezes will be on the increase this afternoon, with windy conditions returning tomorrow to much of the area. Dry and gusty conditions will lead to widespread elevated fire danger Friday. Breezy conditions will linger into Saturday with cooler temperatures expected over the weekend. && .UPDATE...Clear skies will continue for the majority of the Desert Southwest today as afternoon temperatures rise to above normal. This evening, cloud cover will start to move into Esmeralda and Inyo counties as we prepare for the arrival of a digging trough. Friday and Saturday will be windy as a result, with Fire Weather Watches in effect for much of the southern Great Basin and eastern Mojave Desert. Some areas in our northern zones will flirt with Wind Advisory critiera. No immediate updates needed, but will focus on wind potential Friday and Saturday in this afternoon's update. && .DISCUSSION...through next Wednesday. Warm temperatures expected today as a ridge axis builds across the Four corners region and heights peak across the area. In addition, shortwave trough will begin to approach the west coast in the afternoon with tightening pressure gradients resulting in enhanced surface winds in the afternoon. These winds will work to enhance mixing and allowing temperatures to climb into the triple digits across the Mojave Desert and above normal elsewhere. Winds particuarly in Inyo, Esmeralda, and Nye counties may flirt with Red Flag criteria in the afternoon as wind gusts approach 35 knots. Stronger winds are in store for Friday with widespread elevated fire danger due to dry and gusty conditions. The strongest winds will be across the Sierra and Southern Great Basin region where wind advisories will likely be issued later today. There may even be a brief window of opportunity for some downslope winds to surface in the western Owens Valley Friday evening, but confidence is low and several critical ingredients for widespread downslope winds are lacking...so have held off on any wind headlines at the moment. Breezy conditions will linger into Saturday as trough lifts into the Great Basin. Strongest winds will favor eastern Mohave county and the combination of continued gusty winds and low humidity will promoted an extended period of elevated fire weather, prompting an extension of the fire weather watch into Saturday. By Sunday and into next week, heights will gradually rise over the area though we will remain under the influence of a baggy trough across the western US. The end result will be warming temperatures and continued dry conditions with sporadic episodes of gusty winds. && .FIRE WEATHER...Dry conditions with enhanced southerly breezes are expected today especially across the Sierra and Owens Valley region which may flirt with Red Flag conditions. Widespread Red Flag conditions are expected Friday and a Fire Weather Watch remains in effect for much of the region. Gusty winds will linger into Saturday across eastern Mohave county a Fire Weather Watch will continue into Saturday for Fire Weather Zone 102. && .AVIATION...For McCarran...Light winds will carry into the early afternoon before breezy southerly winds arrive. Winds are expected to favor a southeasterly direction around noon then shift to the south around 22z-23z. Winds will increase through the afternoon and peak around 15 knots with 20-25 knot gusts. Southwesterly winds will stick around overnight but speeds will be weaker, settling around 8- 12 knots. Skies will be mostly clear today with increasing cirrus expected overnight. For the rest of southern Nevada, northwest Arizona and southeast California...Light, diurnal winds will give way to breezy to locally gusty southerly winds this afternoon. The strongest wind will be focused in the Owens Valley where gusts up to 35 knots are possible. Elsewhere, southerly/southwesterly winds between 10-20 knots and gusts around 20-30 knots are expected. Winds will back off this evening but remain south/southwesterly through Friday morning. A few areas of cumulus will build over the southern Great Basin mountains today. A thin shield of cirrus will move in overnight tonight. && .SPOTTER INFORMATION STATEMENT...Spotters are encouraged to report any significant weather or impacts according to standard operating procedures. && UPDATE...Varian DISCUSSION...Outler AVIATION...Boothe For more forecast information...see us on our webpage: https://weather.gov/lasvegas or follow us on Facebook and Twitter
The office that day
Everything else NWS Las Vegas, NV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 11, 2:55 AM MST | Fire Weather Watch | VEF | Mohave | 12 hr |
| Jun 11, 2:34 PM MST | Red Flag Warning | VEF | Mohave | 32 hr |
Nearby
Red Flag Warnings in Arizona, 2020Every red flag warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.